# SDR SWAA2023013186309

- Difficulty date: December 29, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: NOTREPORTED
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER WHEEL WELL ACCESS PANEL # 193D HAS CRACKED/ELONGATED HOLES<[01] CLEANED THE REPAIR AREA; NO WATER NOTE AND FILLED THE DAMAGED HOLES WTIH LAMINATING RESIN AND CHOPPED FIBERS; AT ACCESS PANEL 193D REF B737 SRM 51-70-04-2R- 9 PARAGRAPH 4.;[02] VERIFIED STEP #1. OK TO APPLY FINAL FABRIC REPAIR.;[03] APPLIED THE GLASS FABRIC REPAIR PLIES AT DAMAGED AREA ON ACCES PANEL 193D REF B737 SRM 51-70-04-2R- 9 PARAGRAPH 4. MATERIAL USED GLASS FABRIC PLIES PO#: 1690463 AND RESIN EY3804 AB.;[04] VERIFIED STEP 3. OK TO APPLY TOP COAT.;[05] PAINTED REPAIR AREA ON ACCES PANEL 193D REF B737 SRM 51-70-04-2R- 9 PARAGRAPH 4. MATERIAL USED GRAY PAINT PO#:1791175.;[06] VERIFIED STEP 5.
